# SDR SIMA2019042416005

- Difficulty date: April 16, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 30,967 hours, 27,023 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP WIRES UNDER 251GF HAVE BROKEN TERMINAL ENDS.-C/A-WIRE TERMINAL ENDS FOR THE EMERGENCY EXIT LIGHT STRIP UNDER 251GF WHERE REPAIRED IAW SWPM 20-21-00 AND OPERATIONAL CHECK OF THE LIGHT STRIP CHECK GOOD IAW AMM 33-50-00
